CrossRef Text and Data Mining
Result of CrossRef Text and Data Mining Search is the related articles with entitled article. If you click link1 or link2 you will be able to reach the full text site of selected articles; however, some links do not show the full text immediately at now. If you click CrossRef Text and Data Mining Download icon, you will be able to get whole list of articles from literature included in CrossRef Text and Data Mining.
Study on Current Changes of Atropine Regimen in Organophosphate Pesticides Poisoning.
Min Soo Kim, Sang Chan Jin, Sung Jin Kim, Woo Ik Choi
Keimyung Med J. 2015;34(2):108-113.   Published online December 15, 2015

Excel Download

Ultrastructural changes in rat thyroid tissue after acute organophosphate poisoning and effects of antidotal therapy with atropine and pralidoxime: A single-blind, ex vivo study
Current Therapeutic Research. 2008;69(4):334-342   Crossref logo
Link1 Link2

ATROPINE OR HYOSCINE IN TREATMENT OF ACUTE ORGANOPHOSPHATE POISONING?
The Lancet. 1985;325(8438):1168   Crossref logo
Link1 Link2

CASE STUDY: ORGANOPHOSPHATE POISONING – ATROPINE-INDUCED PSYCHOSIS IN INTENSIVE CARE UNIT PATIENT
Asian Journal of Pharmaceutical and Clinical Research. 2021;3-4   Crossref logo
Link1 Link2

A prospective comparative cohort study on the dosing pattern of atropine in organophosphate poisoning in rural Sri Lanka
Toxicology Letters. 2007;172:S138   Crossref logo
Link1 Link2

ATROPINE OR HYOSCINE IN TREATMENT OF ACUTE ORGANOPHOSPHATE POISONING?
The Lancet. 1985;325(8432):823-824   Crossref logo
Link1 Link2

Efficacy of Atropine Alone and with Glycopyrrolate Combination in Organophosphate Poisoning
Value in Health. 2014;17(7):A750-A751   Crossref logo
Link1 Link2

Inhibition of Atropine Metabolism by Organophosphate Pesticides
Human Toxicology. 1983;2(4):637-640   Crossref logo
Link1 Link2

Paralytic ileus as a complication of atropine therapy following severe organophosphate poisoning
Anaesthesia. 2007;49(9):791-793   Crossref logo
Link1 Link2

Role of Atropine and Glycopyrrolate in Organophosphate Poisoning: Bright or Bleak?
Academic Emergency Medicine. 2007;14(5):e110-e111   Crossref logo
Link1

Central anticholinergic syndrome secondary to atropine treatment of organophosphate poisoning
Psychogeriatrics. 2006;6(3):145-146   Crossref logo
Link1 Link2